On recurrence relations for order statistics
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Balasubramanian, K. & Bapat, R. B., 1991. "Identities for order statistics and a theorem of Rényi," Statistics & Probability Letters, Elsevier, vol. 12(2), pages 141-143, August.
- N. Balakrishnan & S. Bendre & H. Malik, 1992. "General relations and identities for order statistics from non-independent non-identical variables," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 44(1), pages 177-183, March.
- Sathe, Y. S. & Dixit, U. J., 1990. "On a recurrence relation for order statistics," Statistics & Probability Letters, Elsevier, vol. 9(1), pages 1-4, January.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Aaron Childs, 2003. "Higher order moments of order statistics from INID exponential random variables," Statistical Papers, Springer, vol. 44(2), pages 151-167, April.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Aaron Childs, 2003. "Higher order moments of order statistics from INID exponential random variables," Statistical Papers, Springer, vol. 44(2), pages 151-167, April.
- Aaron Childs & N. Balakrishnan & Mohamed Moshref, 2001. "Order statistics from non-identical right-truncated Lomax random variables with applications," Statistical Papers, Springer, vol. 42(2), pages 187-206, April.
- Lange, Kenneth, 1996. "Illustration of some moment identities for order statistics," Statistics & Probability Letters, Elsevier, vol. 27(1), pages 91-98, March.
- Diane L. Evans & Lawrence M. Leemis & John H. Drew, 2006. "The Distribution of Order Statistics for Discrete Random Variables with Applications to Bootstrapping," INFORMS Journal on Computing, INFORMS, vol. 18(1), pages 19-30, February.
- N. Balakrishnan & S. Bendre & H. Malik, 1992. "General relations and identities for order statistics from non-independent non-identical variables," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 44(1), pages 177-183, March.
More about this item
Keywords
Linear recurrence relations Exchangeable variates;Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:24:y:1995:i:2:p:133-138. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.